# SDR 96FDEA01237

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 31.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INTAKE FWD BULKHEAD STA 31.8 HAS SEVERAL CRACKS AT THE FOLLOWING POS; 5 O'CLOCK, 5:45, 6:15, 8:30 AND 9 O'CLOCK POSITION.  REMOVED AND REPLACED LEFT AND LOWER WEB SECTIONS PER SRM 54-10-00.
